The inhomogeneous minima of binary quadratic forms (IV)

E. S. Barnes The University of Sydney, Australia

TBD mathscidoc:1701.331097

Acta Mathematica, 92, (1), 235-264, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 125 downloads ] [ 0 comments ]
@inproceedings{e.1954the,
  title={The inhomogeneous minima of binary quadratic forms (IV)},
  author={E. S. Barnes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141444807806},
  booktitle={Acta Mathematica},
  volume={92},
  number={1},
  pages={235-264},
  year={1954},
}
E. S. Barnes. The inhomogeneous minima of binary quadratic forms (IV). 1954. Vol. 92. In Acta Mathematica. pp.235-264. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141444807806.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved